ent-icon
Heaviness in ears.
Around a month back, I had severe pain in my left ear. I showed it to an ENT specialist and got wax removed. Also I got some medicines prescribed to me for a month. Medicines were Protal SR 40 mg, Nukast 10 mg and a nasal spray Floresp. I was told that my ears were fine. Nose bone is tilted a little. And throat has sign of tonsils. Hence, I was given this medication. Now I have a history of migraine, however, the last one month when I was on this medication, I didn't get headache even once. But after medication is over, I have again started feeling heavy in my ears, little irritation in my nose and I have been getting headache for 3 days continuously now. I need to know what exactly is causing this and how can it be taken care of.
1263 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You seem to be having migraine which can have associated symptoms such as nose congestion and referred ear pain and heaviness in ears. Migraine prophylaxis needs to be taken long term. So you may need to start the migraine medications again
Next Steps
Consult nearby ENT neurologist and ENT specialist for confirmation of diagnosis and appropriate treatment if required
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.